A member asked:

Had miscarriage 7 weeks ago passed everything using mistopropal thought i had period last week but no now back to brown spotting is it normal ?

A doctor has provided 1 answer
Dr. Jeffrey Levine answered

Specializes in Family Medicine

It is not uncommon to have irregular menses for one or two cycles after an elective abortion or spontaneous abortion (miscarriage). If you desire pregnancy be sure to take prenatal vitamins. If not, be sure to use effective contraception consistently. Take Care!

Answered Jan 1, 2016

1.8k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...